应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2014, Vol. 30 Issue (2): 321-346    DOI: 10.1007/s10255-014-0295-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Riemann Problems for Three-dimensional Combustion Models
Kai HU1, Gao-wei CAO2, Xiao-zhou YANG2
1. School of Mathematics and Statistics, Southwest University, Chongqing 400715, China;
2. Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, Wuhan 430071, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9